Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jessika

headaches on roaccutane

Recommended Posts

hey guys, just gone up to 50mg a day (i weigh 55kg) and am having pounding headaches most late afternoons/evenings. is it just me? i assume its another delightful side effect. have to say though been on it for about 10 weeks and skin is clearing:)

thanx x

Share this post


Link to post
Share on other sites

I had headaches in the beginning when I first started taking it... for like 2 weeks now I dont get them anymore

Almost done with first month... has gone by fast

Share this post


Link to post
Share on other sites

It's common, and usually related to dehydration. Drink more water. If it's severe (i mean really severe, like "i need to go to the hospital" severe) and doesn't respond to OTC pain meds like Advil, call your derm.

Share this post


Link to post
Share on other sites

I don;t know you and just caught your post by mistake as I was looking for someone olse. Headaches can simply be headaches but if you are not prone to them while not tkaing Accutane...call your doctor. Head aches are a more serious side effect and should not be ignored.

hey guys, just gone up to 50mg a day (i weigh 55kg) and am having pounding headaches most late afternoons/evenings. is it just me? i assume its another delightful side effect. have to say though been on it for about 10 weeks and skin is clearing:)

thanx x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×